UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

One-ended subgroups of graphs of free groups with cyclic edge groups

Wilton, H; (2012) One-ended subgroups of graphs of free groups with cyclic edge groups. GEOMETRY & TOPOLOGY , 16 (2) 665 - 683. 10.2140/gt.2012.16.665.

Full text not available from this repository.


Type:Article
Title:One-ended subgroups of graphs of free groups with cyclic edge groups
DOI:10.2140/gt.2012.16.665
UCL classification:UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Mathematics

Archive Staff Only: edit this record